Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 165382, 28 pages
http://dx.doi.org/10.1155/2013/165382
Research Article

Existence and Iterative Algorithms of Positive Solutions for a Higher Order Nonlinear Neutral Delay Differential Equation

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 23 October 2012; Accepted 10 December 2012

Academic Editor: Jifeng Chu

Copyright © 2013 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Candan, “The existence of nonoscillatory solutions of higher order nonlinear neutral equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 412–416, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. R. S. Kulenović and S. Hadžiomerspahić, “Existence of nonoscillatory solution of second order linear neutral delay equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 2, pp. 436–448, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Liu, L. Chen, S. M. Kang, and S. Y. Cho, “Existence of nonoscillatory solutions for a third-order nonlinear neutral delay differential equation,” Abstract and Applied Analysis, vol. 2011, Article ID 693890, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Liu, H. Gao, S. M. Kang, and S. H. Shim, “Existence and Mann iterative approximations of nonoscillatory solutions of nth-order neutral delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 515–529, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Liu and S. M. Kang, “Infinitely many nonoscillatory solutions for second order nonlinear neutral delay differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4274–4293, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Liu, S. M. Kang, and J. S. Ume, “Existence and iterative approximations of nonoscillatory solutions of higher order nonlinear neutral delay differential equations,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 73–88, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Liu, S. M. Kang, and J. S. Ume, “Existence of bounded nonoscillatory solutions of first-order nonlinear neutral delay differential equations,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3535–3547, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Liu, L. Wang, S. M. Kang, and J. S. Ume, “Solvability and iterative algorithms for a higher order nonlinear neutral delay differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2534–2543, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Zhang, W. Feng, J. Yan, and J. Song, “Existence of nonoscillatory solutions of first-order linear neutral delay differential equations,” Computers & Mathematics with Applications, vol. 49, no. 7-8, pp. 1021–1027, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Zhou, “Existence for nonoscillatory solutions of second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 91–96, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Zhou and B. G. Zhang, “Existence of nonoscillatory solutions of higher-order neutral differential equations with positive and negative coefficients,” Applied Mathematics Letters, vol. 15, no. 7, pp. 867–874, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Zhou, B. G. Zhang, and Y. Q. Huang, “Existence for nonoscillatory solutions of higher order nonlinear neutral differential equations,” Czechoslovak Mathematical Journal, vol. 55, no. 1, pp. 237–253, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet